American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22.0X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] George W. Mackey. Borel structure in groups and their duals . Trans. Amer. Math. Soc. 85 (1957) 134-165. MR 0089999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. W. Ellis. Duality in products of groups with operators . Trans. Amer. Math. Soc. 83 (1956) 301-312. MR 0087030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1